# SDR VNAA2014050800006

- Difficulty date: May 8, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 24,686 hours, 24,756 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70625
- Part serial: R1847
- Condition: Failed
- Location: Stab Trim
- Part time: 102 hours, 93 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STAB CHANNEL ONE INOPERATIVE MESSAGE DURING FLIGHT.  ENGAGED SYSTEM AND BOTH STAB TRIM AND MACH TRIM WENT INOPERATIVE. CREW FOLLOWED QRH TO RE-ENGAGE SYSTEMS.  STABILIZER CHANNEL, 1 INOPERATIVE MESSAGE OCCURRED AGAIN, FOLLOWED BY STAB TRIM AND MACH TRIM OFF AND THEN AUTOPILOT NOSE UP MESSAGE. CREW FOLLOWED QRH TO DISCONNECT AUTOPILOT.  CREW ENGAGED ALL SYSTEMS EXCEPT STAB TRIM ONE, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R HORIZONTAL STABILIZER MOTOR CONTROL UNIT (MCU) AND PERFORMED CHECKS IAW AMM.  OPS CHECK FLIGHT (OCF) PERFORMED SATISFACTORILY.  ACFT RELEASED FOR SERVICE.
